# Te mana o te moana and Paul Gauguin Cruises present



## DAY 1: PAPEETE, TAHITI—WELCOME ABOARD!

**3:00 PM** LATE ENROLLMENT RECEPTION, DECK 4

Sign up for the program (if space is available) any time from embarkation until 5:00 p.m.

5:30 PM LIFEBOAT DRILL

1 HOUR The muster station is on your key card.

Mandatory for all guests and crew.

## DAY 2: HUAHINE—THE MOANA EXPLORER PROGRAM

**8:00 AM** PROGRAM INTRODUCTION 1 HOUR LE GRAND SALON, DECK 5

Kids and parents are invited to this overview of the program and the fun activities that await.

**9:00 AM** SWIM TEST 1 HOUR POOL, DECK 8

Required for everyone participating in any snorkeling or swimming activities. We will also discuss water-safety guidelines.

**10:00 AM** DISCOVER MORE ABOUT THE GUIDES 1 1/2 HOURS RECEPTION, DECK 4

Meet your new Moana Explorer friends and learn your way around the ship.

**11:30 AM** LUNCH WITH THE GUIDES 1 HOUR LE GRILL OR LA VERANDA

Chat with your naturalist guides about their professional paths as you enjoy lunch together.

1:00 PM BEACH AND WATER GAMES

3 HOURS PUBLIC BEACH

Catch the team spirit and get better acquainted with your fellow explorers during beach soccer, crab racing, rope pulling, snorkeling, and much more.

Bring: a snorkel, mask, fins, water shoes, sunblock, water, and field journals.

**4:30 PM** HIGHLIGHTS OF THE DAY 1/2 HOUR RECEPTION, DECK 4

Share what you learned and your thoughts from the day.

## DAY 3: MOTU MAHANA (TAHA'A)—ISLANDS & REEFS

**8:30 AM** A NEW DAY, A NEW ADVENTURE 1/2 HOUR RECEPTION, DECK 4

Get an overview of today's activities.

Page 1/2



# Moana Explorer Program

9:00 AM ISLAND FORMATION

1/2 HOUR SUN DECK

Games and observation through binoculars reveal Taha'a and its geology, as well as how islands are formed.

**9:30 AM** CORAL REEF DISCOVERY
1 HOUR LOCATION TO BE ANNOUNCED
Games and a short video give insights into coral reefs.

**1:00 PM** REEF QUEST 3 HOURS MOTU MAHANA

Observe underwater life and see how many species of coral you can identify, and record your findings in an underwater field journal.

Bring: a snorkel, mask, fins, water shoes, sunblock, water, and field journals.

**4:30 PM** HIGHLIGHTS OF THE DAY 1/2 HOUR RECEPTION, DECK 4

Share what you learned and your thoughts from the day.

### DAY 4: BORA BORA—THE MARINE ENVIRONMENT

9:30 AM A NEW DAY, A NEW ADVENTURE

1/2 HOUR RECEPTION, DECK 4 Get an overview of today's activities.

**10:00 AM** PLASTIC POLLUTION & MARINE LIFE 1 HOUR LOCATION TO BE ANNOUNCED

Massive plastic consumption has a major effect on marine species. Games and a short video bring these consequences to life.

1:00 PM SURVIVOR, TAHITIAN STYLE

2 HOURS PRIVATE BEACH

Learn about Tahitian culture as you engage in beach games such as building a shelter with natural materials found on the beach, eating fruit blindfolded, traditional wrestling, and more.

Bring: a snorkel, mask, fins, water shoes, sunblock, water, and field journals.

**3:30 PM** HIGHLIGHTS OF THE DAY 1/2 HOUR RECEPTION, DECK 4

Share what you learned and your thoughts from the day.

### DAY 5: BORA BORA—STING RAYS AND SHARKS

12:30 PM A NEW DAY, A NEW ADVENTURE

1/2 HOUR RECEPTION, DECK 4
Get an overview of today's activities.

1:00 PM DISCOVERY OF STINGRAYS & SHARKS

1 HOUR CAPTAIN'S LOUNGE

Learn about these fascinating creatures through crafts and games and a short video.

**2:30 PM** HIGHLIGHTS OF THE DAY 1/2 HOUR RECEPTION, DECK 4

Share what you learned and your thoughts from the day.

8:00 PM POPCORN & MOVIE NIGHT

1 HOUR CAPTAIN'S LOUNGE

Enjoy some popcorn while you watch a marine-themed movie.

#### DAY 6: MOOREA—SEA TURTLES

9:00 AM A NEW DAY, A NEW ADVENTURE

1/2 HOUR RECEPTION, DECK 4
Get an overview of today's activities.

9:30 AM DISCOVERY OF MOOREA & ITS LEGENDS

1/2 HOUR SUN DECK

Learn about Moorea's legends and geology through observation with binoculars and games.

10:00 AM SEA TURTLE DISCOVERY
1 HOUR LOCATION TO BE ANNOUNCED

Games and a short video reveal the lives of sea turtles.

1:00 PM SEA TURTLE CARE CENTER

3 HOURS INTERCONTINENTAL MOOREA RESORT & SPA

Meet the residents of Te mana o te moana's turtle rehabilitation center.

Bring: sunblock, water, and field journals.

Please note that there is an additional fee for this activity and must be booked once onboard. Parent's may request to join, but the request will be subject to availability.

**4:30 PM** HIGHLIGHTS OF THE DAY 1/2 HOUR RECEPTION, DECK 4

Share what you learned and your thoughts from the day.

#### DAY 7: MOOREA—FAREWELL PARTY

12:30 PM KEY LEARNINGS OF THE TRIP

1/2 HOUR RECEPTION, DECK 4

Share what you've learned about Polynesia's marine environment and culture.

1:00 PM ARTS AND CRAFTS 1 HOUR CAPTAIN'S LOUNGE

Have fun creating a shrimp using palm tree leaves.

**6:00 PM** FAREWELL PARTY WITH PARENTS 1 HOUR LE GRAND SALON, DECK 5

This special celebration wraps up the week's discoveries with snacks and beverages, the screening of a video prepared by the kids, and a diploma ceremony!

Your Te mana o te moana naturalist guides look forward to exploring French Polynesia with you and your family!

Itinerary may vary on select departures. Schedules are subject to change.



Paul Gauzuin CRUISES